Laddawan Aiemsomboon
Laddawan Aiemsomboon
Dirección de correo verificada de grad.sci.tu.ac.th
TítuloCitado porAño
On a new type of stability of a radical quadratic functional equation using Brzdȩk’s fixed point theorem
L Aiemsomboon, W Sintunavarat
Acta Mathematica Hungarica 151 (1), 35-46, 2017
522017
On generalized hyperstability of a general linear equation
L Aiemsomboon, W Sintunavarat
Acta Mathematica Hungarica 149 (2), 413-422, 2016
522016
On new stability results for generalized Cauchy functional equations on groups by using Brzdȩk’s fixed point theorem
L Aiemsomboon, W Sintunavarat
Journal of Fixed Point Theory and Applications 18 (1), 45-59, 2016
102016
A note on the generalised hyperstability of the general linear equation
L Aiemsomboon, W Sintunavarat
Bulletin of the Australian Mathematical Society 96 (2), 263-273, 2017
72017
Two new generalised hyperstability results for the Drygas functional equation
L Aiemsomboon, W Sintunavarat
Bulletin of the Australian Mathematical Society 95 (2), 269-280, 2017
52017
Stability of the generalized logarithmic functional equations arising from fixed point theory
L Aiemsomboon, W Sintunavarat
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
22018
Stability of the New Generalized Linear Functional Equation in Normed Spaces via the Fixed Point Method in Generalized Metric Spaces
L Aiemsomboon, W Sintunavarat
Thai Journal of Mathematics, 2018
2018
On Generalized Stability and Hyperstability Results for Some Functional Equations by Using Fixed Point Method
L Aiemsomboon
Faculty of Science and Technology, Thammasat University, 2016
2016
Orthogonal stability of the generalized quadratic functional equations in the sense of Rätz
L Aiemsomboon, W Sintunavarat
Demonstratio Mathematica 52 (1), 523-530, 0
Results in Fixed Point Theory and Applications
L Aiemsomboon, W Sintunavarat
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–10